MAUDE Adverse Event Report: CARDINAL HEALTH DISPOSABLE 10LD CBLE/LD SYSTEM; CABLE, ELECTRODE

CARDINAL HEALTH DISPOSABLE 10LD CBLE/LD SYSTEM; CABLE, ELECTRODE
Model Number 33110
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the kdl ecg lead was faulty as the ecg reading looked inaccurate for the patient.Ecg lead was replaced, no further issue.No further information is available.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
One set was returned for evaluation.Under current mass production test conditions, an electronic test and an ecg monitor test was performed on the returned set; the set passed the electric test and the monitor did not find an abnormal curve.The returned set is functioning normally.The device history records were reviewed and there were no process changes (including injection parameters/tooling/ injection equipment).All cables meet the specifications defined in the procedure.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
DISPOSABLE 10LD CBLE/LD SYSTEM
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17451650
Report Number1282497-2023-10767
Device Sequence Number17964150
Product Code IKD
UDI-Device Identifier10192253062748
UDI-Public10192253062748
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33110
Device Catalogue Number33110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer07/25/2023
07/25/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/31/2023
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown